VideoHelp Forum
+ Reply to Thread
Results 1 to 4 of 4
Thread
  1. aWarpSharp(depth=7.5, blurlevel=1)

    I have been using this filter for years and in the past this has never happened to me.

    It doesn't happen on my older computer when I use this, but when I use it on my newer computer it all of a sudden has green appearing on the sides like this. If you look close enough you can see it most under his arm and close to his elbows.




    Its easier to see with a dark background like in my album with more examples in it.
    http://imgur.com/a/0aOYW#0



    I'm using the same exact plugins, the same exact programs and the same encoding method. Why would these only be showing up on my newer computer and not my older one?

    Whats the cause of these coming up all of a sudden?

    Its not just this source either, its happening on every source I try on my newer computer but not on my older computer.
    Quote Quote  
  2. Member
    Join Date: Sep 2007
    Location: Canada
    Search Comp PM
    No idea why it only occurs on some setups, but it's a known issue, use AwarpSharp2

    http://forum.doom9.org/showthread.php?t=147285
    Quote Quote  
  3. Originally Posted by poisondeathray View Post
    No idea why it only occurs on some setups, but it's a known issue, use AwarpSharp2

    http://forum.doom9.org/showthread.php?t=147285
    That filter gives alot more trouble than its worth and didnt do that great of job when I tried it a while back. I tried it before and didn't like it, that's why I stuck with the original. Its more damaging than the original one is by over thinning lines or making it look bad.


    I've never seen or had a problem with the green on the sides before until just now on this newer computer.

    Same source on old computer with same plugins and programs, no green on the sides but there sure is on the newer computer.

    There's got to be some kind of reason for this coming out of nowhere I would think.
    Quote Quote